# SDR CALA9801940

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8103010000
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY CENTER OVEN SMOKED.  REPLACED CENTER OVEN.
